MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035475150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that when the coil (subject device) was advanced in the microcatheter, the coil detached prematurely into the microcatheter.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was returned within the dispenser hoop.Visual & microscope inspection revealed that the, the coil delivery wire was kinked likely due to handling.The main coil was observed to be broken near the coil junction.The main coil was not returned for analysis.Functional testing could not be performed due to the damaged condition of the returned device.Information available indicated that resistance was observed during insertion of the coil in the microcatheter.Based on the information currently available, it is probable that some procedural factors encountered during the procedure limited the performance of the coil contributing to the reported and observed damages.Therefore, an assignable cause of component failure has been assigned to this investigation.

Brand Name
TARGET 360 SOFT 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8341555
Report Number3008881809-2019-00045
Device Sequence Number16194719
Product Code HCG
UDI-Device Identifier04546540676504
UDI-Public04546540676504
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Catalogue NumberM0035475150
Device Lot Number20729363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICROCATHETER (MEDTRONIC)